# SDR DXTA2011101704752

- Difficulty date: October 14, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N258QS
- Make and model: Amd FALCON2000
- Aircraft serial: 158
- Aircraft time: 8,772 hours, 5,400 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: C242450062
- Part serial: H1302
- Condition: Inoperative
- Part time: 8,772 hours, 5,400 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, DURING GEAR RETRACTION GEAR HANDLE LIGHT REMAINED FLASHING AND ALL 3  RED DOOR LIGHTS WERE ILLUMINATED.   ABNORMAL CHECKLIST WAS FOLLOWED, LANDING GEAR EXTENDED AND 3 GREEN LOCKED LIGHTS ILLUMINATED.  LANDING WAS UNEVENTFUL. POSTFLIGHT WAS NORMAL.  REMOVED NLG UPLOCK ASSY AND INSTALLED REPAIRED UPLOCK ASSY, PERFORMED BLEEDING, ADJUSTMENT, AND FUNCTIONAL CHECK OF NLG UPLOCK AND SYS.  WORK DONE IAW AMM 32-322, 32-309, 29-005.  FUNCTIONAL CHECK OF NLG UPLOCK ASSY AND SYS. WORK DONE IAW AMM 32-300.
